|Newly treated & Skin Rash
Sep 15, 2003
I began treatment about a week ago (viral loads averaged 190,000 and CD4s 280). My doctor prescribed Viread, Reyataz boosted with Norvir, and FTC. In the past day or so, I've developed a skin rash on most of my body. Is this a normal side-effect or should I contact my doctor? Why does the body react this way (is it a sign of an imporved immune system)?
Response from Dr. Boyle
The skin rash you have may result from an allergy to one of the drugs you are on and you should definitely contact your clinician to discuss it. While rash is not a common side effect with the drugs you mention, and severe rash is very uncommon, your clinician should evaluate it decide what, if any, treatment modification or addition is appropriate.
Which HAART regimens are least likely to cause nausea and vomiting?
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Can Thrush Cause A Metallic Taste In Your Mouth?
- How Long Does Hpv Last Without A Host?
- Is It Possible To Have Sores On You Private Part Without It Being An Std?
- California Laws For Partner Notification For HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.